# SDR SWAA2021112947244

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737
- Aircraft serial: 33990
- Aircraft time: 58,797 hours, 35,110 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WHEEL WELL VAPOR BARRIER HAS 3.5 INCH CRACK AT RBL 41 AND 13 INCHES FROM BOTTOM OF THE PANEL ; / [01] C/W EA M-21-157-00675
